# SDR CALA2022040800931

- Difficulty date: April 7, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N37267
- Make and model: Boeing 737824
- Aircraft serial: 31586
- Aircraft time: 65,614 hours, 22,441 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Crease Beam
- Part number: NA
- Part serial: NA
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CORROSION ON L1 DOOR CREASE BEAM (REF. AAR NR 99931456). REMOVED AND REPLACED INNER CHORD ON L1 DOOR IAW B737-800 SRM 51- OOL USED AAR NO. 1056 DUE: 4-16-2028 (WORK ACCOMPLISHED BY V9354 40-02-0G-0 AND DWG NO. 141A8110. PRIOR TO REMOVAL CORROSION ON L 92 AND V931821). 1 DOOR INNER CHORD FOUND TO BE OUT OF LIMITS. ORIGINAL MATERIAL 0.090. REMAINING MATERIAL 0.078 IAW B737-800 SRM 53-10-15-1A-2 T
